ADIFLAM PLUS 400 MG/500 MG TABLET

(strip of 10 tablets)

Leben Laboratories Pvt Ltd

Composition: Ibuprofen 400mg + Paracetamol 500mg

strip

Rs.19.11 Rs.19.50 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ALLFLAM 400 MG/500 MG TABLET

(strip of 10 tablets)

Allentis Pharmaceuticals Pvt Ltd

Rs.8.06 save 58.67% more

AMOPHEN FORTE 400MG/500MG TABLET

(strip of 10 tablets)

Ambrosia Pharma

Rs.20.00 pay 2.56% more

ARCURE 400 MG/500 MG TABLET

(strip of 10 tablets)

NuLife Pharmaceuticals

Rs.9.42 save 51.69% more

ARDEN PLUS 400 MG/500 MG TABLET

(strip of 10 tablets)

Adonis Laboratories Pvt Ltd

Rs.7.95 save 59.23% more
33 Substitutes View All